# SDR SWIA201024502

- Difficulty date: July 1, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 24,978 hours, 34,685 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Overheated
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

WIRE W206-0051-10 TERMINAL CONNECTOR AT CB0207 IN RT DC BOX IS SHOWING SIGNS OF OVERHEAT.  (C CHECK)  REPLACED TERMINAL CONNECTOR.
